The Annals of Mathematical Statistics

On a Test for Randomness Based on Signs of Differences

Henry B. Mann

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 16, Number 2 (1945), 193-199.

Dates
First available in Project Euclid: 28 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177731120

Digital Object Identifier
doi:10.1214/aoms/1177731120

Mathematical Reviews number (MathSciNet)
MR12406

Zentralblatt MATH identifier
0063.03771

JSTOR
links.jstor.org

Citation

Mann, Henry B. On a Test for Randomness Based on Signs of Differences. Ann. Math. Statist. 16 (1945), no. 2, 193--199. doi:10.1214/aoms/1177731120. https://projecteuclid.org/euclid.aoms/1177731120


Export citation